# SDR CALA2024122301616

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N47569
- Make and model: Boeing 737-9
- Aircraft serial: 67189
- Aircraft time: 5,112 hours, 1,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9701140000
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT INOP AT 21F ITEM IS ACTUALLY THE OVERWING EXIT SIDEWALL LIGHT. PLACARDED LIGHT INOP PER MEL TOMC APPROVED IAW MEL 3321A OK TO CONTINUE WITH MEL REMOVED AND REPLACED SIDEWALL LIGHT AT OVERWING EXIT SEAT 21 F. REF AMM 33-21-00-960-802.PARTS USED:60-3321-3-0008, QTY :1 ADD EMP:U093896
